[Skip to Content]
[Skip to Content Landing]
Article
January 1967

Visual Changes Associated With Clomiphene Citrate Therapy

Author Affiliations

Seattle
From the Department of Ophthalmology, US Public Health Service Hospital; the Division of Endocrinology, US Public Health Service Hospital; and the Department of Medicine, University of Washington School of Medicine, Seattle.

Arch Ophthalmol. 1967;77(1):14-17. doi:10.1001/archopht.1967.00980020016004
Abstract

Ocular symptoms developed in four out of 58 patients during clomiphene citrate administration. Ophthalmologic examination revealed scotomata development which disappeared after drug was discontinued in one subject. It recurred with readministration of clomiphene citrate but not with a placebo.

The ocular symptoms in three subjects were reversed by discontinuance of clomiphene citrate. The symptoms disappeared while the drug was still being administered to the fourth patient.

×